# SDR CALA2021043000569

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,403 hours, 25,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Frms 57-64 S41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41 CORRODED FROM FR 57 TO FR 64. LOCATION IS AIRCRAFT RIGHT. REMOVED CORRODED STRINGER 41R FROM FR57 TO FR64. VERIFIED REPLACEMENT PART AS D5347047120200 PO# 7123438305 M&E 18-5300-3-0007 REF SRM 53-41-13-07B FIG007 ITEM90 VERIFIED REPLACEMENT PART AS D5347047120200 PO# 7123438305 M&E 18-5300-3-0007 REF SRM 53-41-13-07B FIG007 ITEM 90 AND REPAINTED, OK TO INSTALL REF SRM 53-41-13-07. DRILLED NEW STRINGER D5347047120200, CLEANED, TREATED, PRIMED OK TO INSTALL STRINGER. ALL CORROSION CONTAINED ON STRINGER ONLY PER AVO#ESC210411-4294-1C PART B STEP 2A VERIFIED SKIN UNDER STRINGER 41 FROM FR58-64 NO CORROSION FOUND VERIFIED NO CORROSION REMOVED AND REPLACED STR41RH FROM FR58 TO FR64 REF SRM 53-41-13-07B, 51-42-11, AIRBUS DRAWING D5347047120200 AND AVO#ESC210411-4294-1C. REF L/P 6114120 FOR SKIN CORROSION AND L/P 6129586 FOR STR41RH. PENDING FINAL ECRA VERIFIED INSTALLATION OF STRINGER. PERFORMED INTERIM REPAIR PER ECRA 5310-07863 PART 1. ACCOMPLISH INSPECTION  REQUIREMENTS PER PART 2 ON OR BEFORE THE AIRCRAFT REACHES 64800 FLIGHT CYCLES OR 123800 FLIGHT HOURS FROM REPAIR EMBODIMENT, WHICHEVER COMES FIRST. APPROVED TO CARRY PER ECRA 5310-07863, ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 ON OR BEFORE THE AIRCRAFT REACHES 64,800 FLIGHT CYCLES OR 123,800 FLIGHT HOURS (FROM REPAIR EMBODIMENT), WHICHEVER COMES FIRST. TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED REPAIR PER ECRA 5310-07863.
